# SDR YENA2025112601123

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 2169
- Aircraft time: 7,562 hours, 1,400 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#2116, SFO-JFK. (ETOPS) "DMG FOUND TO LOWER IGNITER; REMOVED AND REPLACED LOWER IGNITER IAW AMM 74-21-01. OPS TEST OK."
